Dristan Nasal Mist Use and Side EffectsFast acting relief of nasal congestion and runny nose.
phenylephrine hydrochloride 0.50%, pheniramine hyrdochloride 0.20%
Tilt head slightly forward, place nozzle loosely to nostril, spray firmly, breath deeply, repeat 2-3 times for each nostril Adult and children over 12 use every 4 hours as required Children under 12 ask your doctor
Use of this container by more than one person may spread infection. Do not use more than recommended. Talk to your doctor if your symptoms persist after 3 days. Prolonged or excessive use may cause an increase in nasal congestion. Keep all medicine safely away from children. If ingested by mistake, contact a physician or poison control center right away.
Product Code: 1299
What is a Generic Drug?
A generic drug is a copy of the brand-name drug with the same dosage, safety, strength, quality, consumption method, performance, and intended use. Before generics become available on the market, the generic company must prove it has the same active ingredients as the brand-name drug and works in the same way and in the same amount of time in the body.
The only differences between generics and their brand-name counterparts is that generics are less expensive and may look slightly different (eg. different shape or color), as trademarks laws prevent a generic from looking exactly like the brand-name drug.
Generics are less expensive because generic manufacturers don't have to invest large sums of money to develop a drug. When the brand-name patent expires, generic companies can manufacture a copy of the brand-name and sell it at a substantial discount.